# SDR CALA2023021300419

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fitting
- Part number: 182N16075
- Condition: Corroded
- Location: Hori Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER LEFT PIVOT SUPPORT FITTING, WHERE IT ATTACHES TO THE TOP OF THE HORIZONTAL STAB CENTER BOX. BLENDED AREA TO REMOVE CORROSION IAW B757 SRM 51-10-02. PERFOMRED REPAIR IAW AMES REA #47541REA04 AND UAL ECRA 5510-03161.
